I just took my basal dose only 4 hours after the first one by accident.. I take 5 & 5 now of lantus about 12 hours apart... my brain is not functioning since my flu shot and I meant to take a novolog bolus.. I'm worried I will go very hypo now as this can happen to me... do you think I should eat more? I took a smaller bolus than normal...
Wow. I don't think I would be on here asking that question. While I know there are many knowledgeable people on this site I think you should be on the phone discussing this with your Doctor!
I figured I would get a faster response here, but you're right, I'm going to call them too, so far I feel ok though, but I'm going to eat extra carbs since I have to go out to an appointment later.
I called the office and spoke with someone there, not my doc though, I may call back and leave him a message. she said just to check bg every hour and eat something if I go too low... I guess this makes sense since I was taking the whole dose at night normally and that was ok before. But the reason I split it was to try and avoid hypos, which it hasn't really helped that much to do and I have become more unstable now.
Although the past two days I was taking it at 6 am and around 6-8 pm and that seemed to keep me more stable. Until I did some shopping/houscleaning and kept going hypo after that. I had not eaten enough that day prolly though, so that could have been why.